Alert archive / Colorado / Freeze Warnings in 2012

Freeze Warning 1, NWS Denver/Boulder, CO

October 3, 201214 counties in Colorado

NWS Denver/Boulder, CO issued this freeze warning at Oct 3, 2012, 8:26 PM MDT for 14 counties in Colorado. It took effect at Oct 4, 2012, 4:00 AM MDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 3, 2012, 8:26 PM MDT (02:26 UTC)
In effect from
Oct 4, 2012, 4:00 AM MDT
Expired
Oct 4, 2012, 9:00 AM MDT
In force
5 hr
Issued by
NWS Denver/Boulder, CO

Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 18 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2012-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 24 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2012-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
24 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
3930 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WWUS75 KBOU 040226
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
826 PM MDT WED OCT 3 2012


COZ038>046-048-049-041030-
/O.NEW.KBOU.FZ.W.0001.121004T1000Z-121004T1500Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
KIOWA...LARKSPUR...SIMLA...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...CROOK...
MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS
826 PM MDT WED OCT 3 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM MDT THURSDAY. 

* TIMING...TEMPERATURES WILL DROP TO AROUND FREEZING NEAR SUNRISE
  AND CONTINUE NEAR FREEZING FOR A FEW HOURS AFTER SUNRISE.
 

* IMPACTS...TEMPERATURES LATE TONIGHT INTO EARLY THURSDAY MORNING
  ARE EXPECTED TO BE COLD ENOUGH TO HARM SENSITIVE VEGETATION.
  WATER IN EXPOSED PIPES MAY ALSO FREEZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS
TO PROTECT THEM FROM THE COLD.  OTHERWISE COVER THEM WITH
NEWSPAPERS OR BLANKETS.

&&

$$
2 follow-up statements
954 
WWUS75 KBOU 041014
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
414 AM MDT THU OCT 4 2012

COZ038>046-048-049-041500-
/O.CON.KBOU.FZ.W.0001.000000T0000Z-121004T1500Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
KIOWA...LARKSPUR...SIMLA...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...CROOK...
MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS
414 AM MDT THU OCT 4 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* TIMING...TEMPERATURES WILL BE IN THE UPPER 20S TO MID 30S
  THROUGH THE EARLY MORNING HOURS. MANY LOCATIONS OVER THE
  EASTERN PLAINS WILL FALL BELOW FREEZING. LOW CLOUDS ALONG THE
  FRONT MAY KEEP TEMPERATURES JUST ABOVE FREEZING. COLDER
  TEMPERATURES ARE EXPECTED FRIDAY AND SATURDAY NIGHTS WITH LOWS
  DROPPING INTO THE 20S.

* IMPACTS...TEMPERATURES THROUGH EARLY THURSDAY MORNING WILL BE
  COLD ENOUGH IN SPOTS TO HARM SENSITIVE VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE OUTDOOR VEGETATION. IF POSSIBLE...MOVE PLANTS INDOORS
TO PROTECT THEM FROM THE COLD.  OTHERWISE COVER THEM WITH
NEWSPAPERS OR BLANKETS.

&&

$$
148 
WWUS75 KBOU 041459
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER CO
859 AM MDT THU OCT 4 2012


COZ038>046-048-049-041600-
/O.EXP.KBOU.FZ.W.0001.000000T0000Z-121004T1500Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-
INCLUDING THE CITIES OF...FORT COLLINS...HEREFORD...LOVELAND...
NUNN...ARVADA...BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...
BRIGHTON...CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...
HIGHLANDS RANCH...LITTLETON...PARKER...CASTLE ROCK...ELBERT...
KIOWA...LARKSPUR...SIMLA...BRIGGSDALE...GROVER...PAWNEE BUTTES...
RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN...
BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS...
DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...CROOK...
MERINO...STERLING...PEETZ...AKRON...COPE...LAST CHANCE...OTIS
859 AM MDT THU OCT 4 2012

...FREEZE WARNING WILL EXPIRE AT 9 AM MDT THIS MORNING...

TEMPERATURES ACROSS THE PLAINS HAVE WARMED INTO THE MIDDLE 30S AND
ARE NOT EXPECTED TO DROP DURING THE MORNING. THUS THE FREEZE
WARNING WILL BE ALLOWED TO EXPIRE.

COLDER TEMPERATURES ARE EXPECTED ACROSS THE PLAINS FRIDAY NIGHT
AND AGAIN SATURDAY NIGHT...WITH LOWS POSSIBLY DROPPING INTO THE 20S.

$$
LESZCYNSKI

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this freeze warning went out at Oct 3, 3:26 PM MDT, 5 hours earlier.

Area forecast discussion, Oct 3, 3:26 PM MDT, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
326 PM MDT WED OCT 3 2012

.SHORT TERM...APPROACHING COLD FRONT HAS JUST CROSSED THE
WYOMING/COLORADO STATE LINE WITH NORTHERLY WINDS GUSTING TO 40
MPH BEHIND IT. TEMPERATURES ARE DROPPING FAST...CHEYENNE DROPPED
17 DEGREES IN AN HOUR. READINGS IN THE POST FRONTAL AIRMASS UP IN
NORTHERN WYOMING HAVE TEMPERATURES AROUND 37 TO 45 DEGREES...A
SIGN OF COOLER WEATHER HEADING OUR WAY.

THAT FRONT SHOULD CONTINUE PUSHING QUICKLY THROUGH THE REST OF THE
AFTERNOON AND INTO THE EARLY EVENING HOURS...BRINGING COLDER AIR
AND STRONG NORTH WINDS. SOME CUMULUS OVER THE NORTHERN MOUNTAINS
AND NORTHERN PLAINS WHICH SHOW SOME OF THE LIFT AHEAD OF THE
FRONTAL SYSTEM WILL STILL HAVE A POSSIBILITY TO PRODUCE SOME LIGHT
SHOWERS THIS EVENING AS THE FRONT SLIDES SOUTH. UPSLOPE FLOW WILL
KEEP THE HIGHEST CHANCE...ALBEIT 15% CHANCE...FOR SHOWERS ALONG
THE FOOTHILLS AND PALMER DIVIDE. CAN'T RULE OUT A SMALL SHOWER
OVER THE PLAINS EITHER. SUBSIDENCE BEHIND THE SYSTEM WILL MOVE
OVERHEAD LATER TONIGHT TO SQUASH ANY REMAINING CHANCE FOR SHOWERS
BY MIDNIGHT. TEMPERATURES WILL CONTINUE TO DROP TONIGHT WITH
READINGS NEARING FREEZING IN MOST AREAS OVER THE PLAINS. A FEW
SPOTS ON THE PALMER DIVIDE MAY REACH AND COOL A COUPLE DEGREES
BELOW FREEZING. AREAS OF STRATUS UP IN WYOMING SHOULD STAY UP
NORTH OF US...HOWEVER WITH ENOUGH COOLING AND UPSLOPE
TONIGHT...STILL HAVE SKIES GOING PARTLY TO MOSTLY CLOUDY WITH
STRATUS IN MIND.

THURSDAY SHOULD BE PRETTY QUIET WEATHER WISE...JUST A LOT COOLER
OVER THE PLAINS. HIGHS ARE EXPECTED TO BE IN THE MID 50S FOR THE
PLAINS AND HIGH VALLEYS...IN THE 30S AND 40S FOR THE HIGHER
FOOTHILLS AND MOUNTAINS. THE PLAINS WILL BE MUCH TO STABLE FOR ANY
SHOWER ACTIVITY...BUT THE SOUTHERN MOUNTAINS AND PARK COUNTY WILL
HAVE A SLIGHT CHANCE OF LIGHT SHOWERS.

.LONG TERM...THURSDAY AND MOST OF FRIDAY SHOULD BE FINE EARLY
AUTUMN DAYS IN THE WAKE OF THIS EVENING'S FRONTAL PASSAGE AS
GENERALLY DRY WEST TO NORTHWEST FLOW ALOFT WILL BE OVER THE AREA.
MANY LOW ELEVATION MINIMUM TEMPERATURES WILL FLIRT WITH THE
FREEZING MARK BUT WILL HOLD OFF ISSUING ANY HIGHLIGHTS FOR THAT
PENDING WHAT HAPPENS TONIGHT. MAIN STORY IN THE LONG TERM IS THE
WINTER-LIKE PUSH SCHEDULED TO ARRIVE LATE IN THE DAY ON FRIDAY.
THIS SYSTEM MEANS BUSINESS WITH THE AIRMASS COLD ENOUGH TO SUPPORT
SNOW ACROSS THE CWA BY LATE FRIDAY EVENING THROUGH MIDDAY
SATURDAY. RATHER REMARKABLE AGREEMENT AMONGST NEARLY ALL OF THE
MODELS THAT COVER THIS PERIOD REGARDING BOTH THE TIMING AND
PLACEMENT OF THE QUASIGEOSTROPHICALLY FORCED PRECIPITATION IN THE
00Z-18Z SATURDAY TIME FRAME. THIS SUGGESTS A RATHER HIGH LEVEL OF
CONFIDENCE IN THE PROBABILITY OF PRECIPITATION WITH AREAS WEST OF
THE CONTINENTAL DIVIDE BEING THE LEAST LIKELY TO SEE ANYTHING.
MODEL QPFS DO SHOW QUITE A BIT OF DIVERSITY WITH THE 12Z NAM AND
GEM THE HEAVY HITTERS SO STILL SOME UNCERTAINTY AS TO FINAL AMOUNTS.
IN ADDITION TO THE SYNOPTIC SCALE LIFT...GOING DOWN THE FORECAST
FUNNEL WE WILL HAVE THE JET STREAM OVERHEAD PROVIDING A FAVORABLE
ENVIRONMENT FOR MESOSCALE INSTABILITIES INCLUDING CONDITIONAL
SYMMETRIC INSTABILITY AND POSSIBLE HEAVIER BANDED PRECIPITATION...
UPSLOPE FLOW AGAINST THE EAST SIDE OF THE MOUNTAINS ENHANCING THE
LOW LEVEL ASCENT AND GOOD MICROPHYSICAL CONDITIONS FOR ICE
CRYSTAL GROWTH. ALL IN ALL IT LOOKS LIKE MUCH OF THE CWA WILL SEE
THEIR FIRST MEASURABLE SNOW OVERNIGHT FRIDAY. FREEZING
TEMPERATURES WILL AGAIN BE A THREAT FRIDAY NIGHT AND PERHAPS AGAIN
SATURDAY NIGHT AS WELL.

WARMER AND DRIER CONDITIONS ARE EXPECTED EARLY NEXT WEEK PRIOR TO
THE THREAT OF ANOTHER SYSTEM POSSIBLY APPROACHING THE AREA TOWARD
MIDWEEK.

&&

.AVIATION...FROPA EXPECTED BETWEEN 23Z AND 01Z FOR THE AREA
AIRPORTS WITH NORTHERLY WINDS GUSTING AS HIGH AS 40 KTS FOR A
COUPLE HOURS AFTER THE FRONTAL PASSAGE THEN DECREASE. VFR
CONDITIONS WILL PREVAIL THROUGH 03Z. THEN MAY SEE SOME LOW CLOUDS
BEHIND THE FRONT WITH THE BEST CHANCE BEING AFTER 06Z AND AT KBJC
AND KAPA. CEILINGS ARE EXPECTED TO DROP TO THE 2000 TO 4000 FEET
RANGE. CEILINGS SHOULD THEN START TO BREAK UP AND CLEAR OUT BY 15Z
THURSDAY MORNING. VFR CONDITIONS WITH NORTHEASTERLY WINDS
EXPECTED THROUGH THURSDAY AFTERNOON.

&&

.HYDROLOGY...
ISOLATED SHOWERS OF RAIN MIXING WITH SNOW LATER THIS EVENING MAY
MOVE QUICKLY EAST TO SOUTHEAST OVER THE FOOTHILLS. VERY LITTLE
MOISTURE ALONG WITH QUICK MOVEMENT WILL PUT ANY HYDROLOGIC
CONCERNS TO NIL.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR ZONES
211...213-216...238-245...248-251 THROUGH 6 PM MDT THIS EVENING.

&&

SHORT TERM...KRIEDERMAN
LONG TERM....ET
AVIATION...KRIEDERMAN
Hazardous weather outlook, Oct 3, 11:20 AM MDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1120 AM MDT WED OCT 3 2012

COZ030>051-041730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1120 AM MDT WED OCT 3 2012

...RED FLAG CONDITIONS OVER THE HIGH VALLEYS...FOOTHILLS AND
PLAINS FOR LOW HUMIDITY AND STRONG WINDS THIS AFTERNOON.

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

IT WILL BE WARM AND DRY TODAY AHEAD OF AN APPROACHING COLD FRONT.
GUSTY WINDS COMBINED WITH THE WARM AND DRY CONDITIONS WILL
INCREASE THE FIRE DANGER ACROSS MOST OF THE AREA. THE COLD FRONT
WILL RACE SOUTH ACROSS THE STATE LATE THIS AFTERNOON AND EARLY
EVENING. THIS FRONT WILL BRING GUSTY NORTHERLY WINDS ALONG WITH
MUCH COOLER TEMPERATURES. THERE IS JUST A SLIGHT CHANCE FOR RAIN
AND SNOW. IF ANY PRECIPITATION FORMS...IT WILL BE LIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY AND MOST OF FRIDAY WILL BE A COOL BUT DRY EARLY AUTUMN
DAYS PRIOR TO A TOUCH OF WINTER ARRIVING LATE IN THE DAY FRIDAY
AND CONTINUING INTO SATURDAY NIGHT. FREEZING TEMPERATURES ARE
PROBABLE FRIDAY NIGHT AND SATURDAY NIGHT THROUGHOUT THE OUTLOOK
AREA. THE POSSIBILITY OF ACCUMULATING SNOW ALSO EXISTS ACROSS THE
OUTLOOK AREA...MOST LIKELY EAST OF THE CONTINENTAL DIVIDE...FRIDAY
NIGHT THROUGH AT LEAST MIDDAY SATURDAY. THE WINTRY WEATHER IS THE
RESULT OF AN UPPER LEVEL TROUGH AND COLD SURFACE HIGH PRESSURE
SYSTEM MIGRATING SOUTHWARD OUT OF CANADA.

WEAK HIGH PRESSURE WILL BRING A WARMUP TO THE AREA SUNDAY AND
MONDAY WITH ANOTHER POSSIBLE SHOT OF COLDER AIR ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 4:21 PM MDTFrost AdvisoryBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 10 more17 hr
Oct 4, 4:21 PM MDTFreeze WatchBOUAdams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 10 more13 hr

Nearby

Freeze Warnings in Colorado, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.